Beechams Powders 10’s

£7.99

Close
Price Summary
  • £7.99
  • £7.99
  • £7.99
In Stock
Highlights:

Containing aspirin and caffeine, our individual Beechams Powders sachets provide effective relief from cold and flu symptoms.Provides relief from the follow symptoms: aches and pains, feverishness, headache, sore throat. Provides relief from mild to moderate pain such as: migraine, neuralgia, toothache, rheumatic pain.

 

Compare
Description

Product description

Beechams Powders provide effective relief from cold and flu symptoms, with a combination of aspirin and caffeine. Beechams Powders contains two active ingredients. Asprin, which relieves pain, reduces inflammation and lowers temperature when you have a fever. And Caffeine acts as a mild stimulant. Simply mix the powder with a little water and stir before drinking.

Provides relief from the follow symptoms:

aches and pains

feverishness

headache

sore throat

Provides relief from mild to moderate pain such as:

migraine

neuralgia

toothache

rheumatic pain

Features of Beechams powders sachets

Contains aspirin

Can be used for cold and flu symptoms

Tackle headaches and muscular pains

Specifications

Packs of Beechams Powders contain 10 powder wraps.

Ingredients

Active ingredients: Each powder contains Aspirin 600 mg and Caffeine 50 mg.
Other ingredients: Lactose, Maize Starch, Colloidal Anhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and Spice Flavour.

Suitable for

Adults

Children over 16 years old

How to use

Mix the powder with a little water and stir before drinking.

Warnings and cautions

Do not take Beechams powders if you are allergic to aspirin, caffeine or to any of the other ingredients

Do not take if you have ever had a stomach ulcer, perforation or bleeding of the stomach

Do not take if you have blood clotting disorders (haemophilia)

Aspirin can cause asthma attacks, tightening of the chest or other allergic reactions

People with sensitive stomachs may suffer stomach irritation and may experience bleeding (you may pass blood in your stools or vomit blood or dark particles that look like coffee grounds)

If you do get any side effects, even those not mentioned, tell your doctor or pharmacist

If you take more than the recommended dose contact your doctor

Do not use this medicine after the ‘EXP’ date shown on the pack

Take special care with Beechams Powders – there is a possible association between aspirin and Reye’s syndrome when given to children under 16 years. Reye’s syndrome is a very rare disease which affects the brain and liver and can be fatal

Ask your doctor before you take this medicine if you are pregnant or breastfeeding

Consult your doctor if you suffer from asthma, allergic disease, kidney or liver problems before taking

Ask your doctor before use if you are taking any prescribed medicines; particularly methotrexate; blood-thinning drugs (anticoagulants); oral hypoglycaemics (to lower blood glucose) or medicines for treating gout

Talk to your medical professional if you have been told by your doctor you have an intolerance to some sugars

Keep out of the reach and sight of children

Store below 25°C in a dry place

 

Reviews (0)
0 ★
0 Ratings
5 ★
0
4 ★
0
3 ★
0
2 ★
0
1 ★
0

There are no reviews yet.

Be the first to review “Beechams Powders 10’s”

Your email address will not be published. Required fields are marked *

Scroll To Top
Close
Close
Close

My Cart

Shopping cart is empty!

Continue Shopping

Beechams Powders 10’s